# SDR FDEA201009213592

- Difficulty date: September 21, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 18,045 hours, 9,790 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: K157ABM6
- Part serial: 716
- Condition: Failed
- Location: Autopilot Sys
- Part time: 14,605 hours, 8,110 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APP, AT 8,000' F/O WAS FLYING WE WERE CLEARED FOR THE ILS 25L APP. CAT3 LOX SO SECOND A/P WAS ENGAGED AFTER LAND WAS SELECTED. AFTER G/S &  LOC CAPTURE AUTO PILOTS DISCONNECTED AND ALL FMA'S  WENT BLANK AND ILS INFO. ATTEMPTED AGAIN WITH SAME  RESULT. THEN ATTEMPTED TO FLY HAND FLOWN CAT 1 APP  & AFTER SELECTING LAND & CAPTURE AGAIN ALL FMA'S  DISAPPEARED & ILS INFO. DIVERTED.  PERFORMED AFS/LAND TEST REF: AMM 22-00-00-05  ALL TEST PASSED.   ACFT OK TO CONTINUE.
